# SDR FEF200300003

- Difficulty date: October 10, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Make and model: Doug DC-9-82
- Aircraft serial: 53167
- Aircraft time: 16,038 hours, 28,905 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5911301
- Condition: Corroded
- Location: Rt Wing
- Part time: 16,038 hours, 28,905 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE C7 CHECK, PERFORMING THE TASK NR 0805,  AND LOCAL CORROSION WAS FOUND AT RT LOWER SPAR CAP. XRS262~XRS267 L=5" W=1.2" D=0.8"  ACTION TAKEN:  REQUEST MFG ASSISTANCE FOR PERMANENT REPAIR AND IAW MFG RESPONSE REPAIR THE CORROSION.   MANUFACTURER OFFERED FAA FORM 8110-3 AND APPROVED REPAIR PROCESS.
